A groupoid characterization of orthomodular lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 13-18
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We prove that an orthomodular lattice can be considered as a groupoid with a distinguished element satisfying simple identities.
We prove that an orthomodular lattice can be considered as a groupoid with a distinguished element satisfying simple identities.
Classification :
06C15, 20N02
Keywords: orthomodular lattice; ortholattice; orthocomplementation; OML-algebra
Keywords: orthomodular lattice; ortholattice; orthocomplementation; OML-algebra
@article{AUPO_2005_44_1_a1,
author = {Chajda, Ivan},
title = {A groupoid characterization of orthomodular lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {13--18},
year = {2005},
volume = {44},
number = {1},
mrnumber = {2218563},
zbl = {1091.06006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a1/}
}
TY - JOUR AU - Chajda, Ivan TI - A groupoid characterization of orthomodular lattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2005 SP - 13 EP - 18 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a1/ LA - en ID - AUPO_2005_44_1_a1 ER -
Chajda, Ivan. A groupoid characterization of orthomodular lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 13-18. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a1/